# SDR TRBA201123002

- Difficulty date: August 17, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SKIN CRACK NEAR FORWARD SIDE LOWER FITTING PAX DOOR WAS REMOVED AND REPLACED WITH SERVICEABLE UNIT. OFF UNIT TO BE REPAIRED IAW SRI DO/TS-4818/11-15963
